# SDR SWAA2020012340723

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE LIGHT IS INOP.   REPLACED LAMP FOR AFT ENTRY DOOR SLIDE LIGHT AND PERFORMED GOOD OPERATIONAL TEST IAW AMM 33-51-04-960-801.
